Aarhus University Seal

Moduli of Parabolic Higgs Bundles and Atiyah Algebroids

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Marina Logares, CSIC, Madrid, Spain
  • Johan Martens, Denmark
  • Centre for Quantum Geometry of Moduli Spaces
  • Department of Mathematical Sciences
In this paper we study the geometry of the moduli space of (non-strongly) parabolic Higgs bundles over a Riemann surface with marked points. We show that this space possesses a Poisson structure, extending the one on the dual of an Atiyah algebroid over the moduli space of parabolic vector bundles. By considering the case of full flags, we get a Grothendieck–Springer resolution for all other flag types, in particular for the moduli spaces of twisted Higgs bundles, as studied by Markman and Bottacin and used in the recent work of Laumon–Ngô. We discuss the Hitchin system, and demonstrate that all these moduli spaces are integrable systems in the Poisson sense.
Original languageEnglish
JournalJournal fuer die Reine und Angewandte Mathematik
Pages (from-to)89-116
Number of pages28
Publication statusPublished - 2010

See relations at Aarhus University Citationformats

ID: 19977306